# SDR AALA971933

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652663927
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1553 - AFTER TAKEOFF TPA DURING CLIMB-OUT, NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURE AND LIGHT EXTINGUISHED WHEN NR 1 BLEED CLOSED.  AIRCRAFT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  PLACARDED NR 1 BLEED AND AIRCRAFT RE-DEPARTED.  PROBLEM REPEATED DURING CLIMB-OUT AND AIRCRAFT RETURNED TO TPA.  REPLACED NR 1 ENGINE AIR CONDITIONING HEAT EXCHANGER MANIFOLD DUCT.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS NOTED.  SYSTEM LEAK AND GROUND CHECKED, NORMAL OPERATION.  REMOVED PLACARD TO NR 1 ENGINE BLEED.  (X)
